# SDR FDEA201810102828

- Difficulty date: October 10, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 79,663 hours, 15,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA73511
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RIGHT HAND FRAME STATION 535 LONGERON 24 RIGHT FOUND DAMAGED AS MARKED. FRAME REPAIRED AS PER SRM 53-20-07-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
